Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the degree of approximation of a class of functions by means of Fourier series


Author: S. M. Mazhar
Journal: Proc. Amer. Math. Soc. 88 (1983), 317-320
MSC: Primary 42A10; Secondary 41A25
DOI: https://doi.org/10.1090/S0002-9939-1983-0695266-7
MathSciNet review: 695266
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper degree of approximation of Lebesgue integrable functions by means of Fourier series is examined.


References [Enhancements On Off] (What's this?)

  • [1] S. Aljančić, R. Bojanic and M. Tomić, On the degree of convergence of Fejér-Lebesgue sums, Enseign. Math. (2) 15 (1969), 21-28. MR 0270046 (42:4939)
  • [2] T. M. Flett, On the degree of approximation to a function by the Cesàro means of a Fourier series, Quart. J. Math. Oxford Ser. (2) 7 (1956), 81-95. MR 0098271 (20:4732)
  • [3] A. S. B. Holland, B. N. Sahney and J. Tzimbalario, On the degree of approximation of a class of functions by means of Fourier series, Acta. Sci. Math. (Szeged) 38 (1976), 69-72. MR 0410216 (53:13966)
  • [4] T. Markiewicz, Sur l 'approximation des fonctions par les moyennes de Nörlund des séries de Fourier et leurs conjugées, Funct. Approx. Comment. Math. 8 (1980), 77-83. MR 594123 (81k:42008)
  • [5] L. McFadden, Absolute Nörlund summability, Duke Math. J. 9 (1942), 168-207. MR 0006379 (3:295g)
  • [6] N. Obrechkoff, Sur la sommation des séries trigonomètriques de Fourier par les moyennes arithmétiques, Bull. Soc. Math. France 62 (1934), 84-109. MR 1505017

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A10, 41A25

Retrieve articles in all journals with MSC: 42A10, 41A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0695266-7
Keywords: Degree of approximation, $ \Lambda $-means, modulus of continuity
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society